# SDR AALA20121029021

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME HAS DENT AT BODY STATION 1480, STRINGERS 26 TO 27 LEFT.  REMOVED AND RE-INSTALLED TRANSITION PANEL, INTERCOSTAL CLIPS AND TIE DOWN FITTING PER SRM 51-40-02.
